MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 11MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 11MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number D11LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, when the trocar was opened it was found that the tip was bent.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/23/2024.Batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number 518c05, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XCEL DILATING TIP TROCAR 11MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19382423
Report Number3005075853-2024-03822
Device Sequence Number6499948
Product Code GCJ
UDI-Device Identifier10705036001560
UDI-Public10705036001560
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD11LT
Device Lot Number518C05
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown